MDJunction - People Helping People
 
Ask a Question
04/25/2012 05:21 AM

Emotions all over the place(page 2)

InvisibleMe
InvisibleMe  
Posts: 3203
Senior Member

Haha. That's so cool. Can't wait to see it Smile.
Reply

04/26/2012 01:39 AM
RickEJ
RickEJ  
Posts: 7506
Group Leader
I'm an Advocate

Bummer all the pics are B&W I thought they were going to be color, I guess that's only on TV.

Oh well! They are still pretty cool to see. I should have the results today or tomorrow.

Probably am doing all these tests just to find out I'm just having withdrawals from Paxil, though I'm not having any other symptoms. Now my pdoc cut down on my Lamictal by 75mg so I'm taking 225mg.

Thats probably why I feel irritable this morning. Sometimes wish the pdocs would go on some of these meds and have to go off them so they know how we feel. Lately my pdoc id making a lot of small changes so I don't know what is causing what symptom.Blink

I don't have a migraine today so thats one plus. Not sure what the rest of the day will bring, I had two sleep spells yesterday while at my desk, I have to take a lot of breaks to counteract this.

I've tried highly caffeinated drinks like Pepsi Max & Espresso but they don't seem to have an effect on these spells.

I got frustrated with my pdoc because she if you feel tired don't drive. The problem is that I don't feel tired and when a spell comes on I only have seconds to react. its not like I know its going to happen.

by the time I realize its happening its already too late.


04/26/2012 02:19 AM
mem4809

That's scary Rick. Driving is so risky, I don't know what to suggest about that. Do you think you need more time off from work? It is horrible changing doses and meds and I find it hard to work through those times. I hope everything works out for you and that you are safe behind the wheel. Is there any other means of transportation you can take?

04/26/2012 02:30 AM
Joy75
Joy75  
Posts: 16712
Group Leader
I'm an Advocate

I wonder what is causing these spells. That's got to be frustrating dealing with this at work. The driving thing is really scary also. I hope this eases up on you very soon and you can see what is going on. I'm sorry you are dealing with this. I know you will keep us posted on how things are going. I hope for the better. Hang in there.

04/26/2012 05:51 AM
InvisibleMe
InvisibleMe  
Posts: 3203
Senior Member

We don't want anything bad to happen to you, especially when you're driving. Changing meds is so difficult! It takes a lot of patience, which I don't have. I just changed from geodon to abilify. I'm trying to deal with the side effects of that, so I understand. Please be careful Rick.

04/27/2012 03:00 AM
RickEJ
RickEJ  
Posts: 7506
Group Leader
I'm an Advocate

Lately I seem to be OK driving, the spells seem to hit at work while sitting at the computer.

I found that turning on the florescent lamp under my desk hutch seemed to make a big difference.

I'm still waiting on the MRI results, I know from my symptoms its either sleep apnea or

Circadian Rhythm Sleep Disorder which just happens to be found in people with bi-polar II disorder.

I am experiencing at least 7 out of 9 symptoms of Circadian Rhythm Sleep Disorder.

I'm still trying to get my pdoc to fill out the form for my insurance to get Rozerem which will get me back on a regular sleep schedule. The Zyprexa is no longer working, I still wake up every two hours.

I probably got 4 hours sleep last night and that was with Zyprexa & Valium.

I also don't think lowering my dose of Lamictal at this time helped because I was experiencing withdrawal symptoms for a few days. This morning I feel OK not really tired, I go see my pdoc this morning. I'm going to ask about this other med for sleep that I don't need approval to get, and its not a benzo/hypnotic class like Ambien or Lunesta. Heck at this point I would even take a low dose phenobarbital for a week. thats not going to happen but I have no idea how long it will take to get approval from my insurance for Rozerem.


04/27/2012 03:04 AM
mem4809

i feel for you Rick, you are going through so much! Just keep hanging in there. At least once you get a proper diagnosis for your sleep issues then you can be treated appropriately.

04/27/2012 10:45 AM
Joy75
Joy75  
Posts: 16712
Group Leader
I'm an Advocate

I hope you hear about your MRI soon. When I took Rozerem it was one that was a high co-pay on their list, so instead of $20 it was $45. It works pretty good, I just don't want to get up in the morning when I take it. That may just be me though. I hope soon that you find out what is going on with the sleep. Then you can get the right treatment. Try to stay positive.
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved